MAUDE Adverse Event Report: GALIL MEDICAL LTD. ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES

GALIL MEDICAL LTD. ICESPHERE 1.5 CX 90 DEGREE; UNIT, CRYOSURGICAL, ACCESSORIES
Model Number FPRPR3573
Medical Device Problem Code Thermal Decomposition of Device (1071)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 10/08/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the needle shaft froze and a skin burn occurred.During a renal cryoablation procedure an icesphere 1.5 cx 90 degree needles was used.During freezing the needle shaft froze and required hot physiological serum to be used to avoid any further superficial burns.A new needle was used to complete the case.No further patient complications were reported.

Brand Name
ICESPHERE 1.5 CX 90 DEGREE
Common Device Name
UNIT, CRYOSURGICAL, ACCESSORIES
Manufacturer (Section D)
GALIL MEDICAL LTD.
tavor bldng 1 industrial prk
po box 224
yokneam 20692 03
IS  2069203
MDR Report Key10812138
Report Number2134265-2020-15474
Device Sequence Number4178053
Product Code GEH
UDI-Device Identifier07290104831133
UDI-Public07290104831133
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/09/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/08/2022
Device Model NumberFPRPR3573
Device Catalogue NumberFPRPR3573
Device Lot NumberU0298
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/15/2020
Initial Report FDA Received Date11/09/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;